# SDR AALA20090826TUL01

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 34,909 hours, 16,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FORWARD UPPER STOP FITTING T-ANGLE NEXT TO OUTER SKIN CRACKED IN RADIUS.  REPLACED CRACKED T-ANGLE AT FORWARD UPPER STOP FITTING UNDER ESO 80174.
